# SDR 96ZZZX685

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8435H
- Make and model: Conaer LA4250
- Aircraft serial: 102
- Engine: Lyc IO540C4B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Adapter
- Part number: LW12707
- Condition: Wrong Part
- Location: Lt Eng Mag
- Part time: 900 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE MAG ADAPTER INSTALLED WAS THE WRONG P/N LW-12706 WHICH IS THINNER.  WHEN A NEW MAG WAS INSTALLED TO REPLACE THE OLD MAG (WHICH WAS REMOVED DUE TO A BAD BEARING AND RACE), THE NEW MAG BEARINGS LASTED ABOUT 2 MINUTES.  INVESTIGATION FOUND THE WRONG PART NUMBERED ADAPTER.  THE MAGS HAD NEVER BEEN REMOVED FROM THE ENGINE SINCE FACTORY NEW.  SUBMITTER STATED THIS LEADS ONE TO BELIEVE THE WRONG PART NUMBER WAS ORIGINALLY INSTALLED AT THE FACTORY ON THIS LEFT SIDE.  THE RT SIDE HAD THE CORRECT PART.  ALSO, THIS BRINGS TO ATTENTION THE LACK OF MAINTENANCE TO THE MAGS, I.E., 500-HOUR INSPECTION.
